# SDR 2003UALA00312

- Difficulty date: March 23, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N954UA
- Make and model: Boeing 737522
- Aircraft serial: 26739
- Aircraft time: 27,977 hours, 17,993 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR S21-R DAMAGED BETWEEN BS 887 AND BS 907.   MAJOR REPAIR ACCOMPLISHED.   PERFORMED ANGLE REPAIR.
